| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Charge (1085); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined that the device needs a new therapy pcb assembly.A replacement for this part is no longer available due to part obsolescence.The device was returned to the customer unrepaired.
Event or Problem Description
The customer contacted stryker to report that their device is not charging to the selected 300 joules energy level and is also very slow to complete a charge at other energy levels.As a result, defibrillation therapy may be delayed or unavailable, if needed.There was no report of patient involvement in this event.